# SDR ASOA2013092709112

- Difficulty date: September 7, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,744 hours, 9,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 195DL CHANNEL CRACKED,  REMOVED CHANNEL IAW SRM 51-42-13-001-001-A01.   LOCATED,  DRILLED,  DEBURED AND INSTALLED NEW SERVICEABLE CHANNEL IAW SRM 51-40-11-001-001-A01 AND DWG CC690-39302.
